The generic name is Aspirin or acetylsalicylic acid.
There is no difference in the active ingredients in the brand name or generic name. The only difference is the brand name is more expensive. The generic is the name of the drug. The brand name is the name a company gives the drug . An example is Bayer aspirin......the name Bayer is a company name but the main ingredient is aspirin. Aspirin is the drug. You can buy generic aspirin under its drug name Aspirin much cheaper . They both have the same effect.
side effects of paracetamol
In the US, "Aspirin" is the common name. The chemical name is "acetylsalicylic acid". In some countries Aspirin is a registered trademark, and the generic name is something like ASA (short for acetylsalicylic acid).
If you meant "What is a drug name used by several companies?" then the answer would be a generic drug. An example of a generic drug would be aspirin.
The generic name for Tylenol is "Acetaminophen". Additionally, it may be labeled as "Non-Aspirin Pain Reliever".It has the exact same ingredients and concentration as name brand Tylenol.
Capitalise Feldene, because it is a trademarked name for a commercial product. Aspirin has lost its trademarked status in a number of countries and has become the generic name for acetylsalicylic acid, so in some cases it will be capitalised, and in others it won't. Epinephrine is a generic product and does not need capitalisation as far as I can tell.
The active ingredient in Asprin is acetylsalicylic acid, abbreviated as ASA. It is an analgesic (relieves pain). antipyretic (reduces fever). and an anti-inflammatory (reduces inflammation).
This drug contains absolutely no aspirin. Nexium is a proton pump inhibitor. The generic name for this drug is esomeprazole magnesium. It's effect is to reduce the amount of acid produced in your stomach and is a treatment for heartburn or indigestion. It has no relationship to aspirin.
Bufferin, the others are name brand products that are popular.
No, you don't capitalize aspirin because it is a noun. Only capitalize aspirin if it starts a sentence. Generic drug names aren't capitalized and only brand names such as Tylenol or Bayer aspirin are capitalized.
One assumes DISPIRIN is the generic version of ASPIRIN. Not sure what are the data produced by research if any.
"Aspirin" is a contraction of the German "acetylierte spirsäure", with a generic chemical "-in" suffix. "Acetylierte spirsäure", means "acetylated meadowsweet." Meadowsweet (Filipendula ulmaria) is an herbal source of salicylic acid. The German name "spirsäure" comes from the Latin name for the plant, "Spiraea".
Acetyl-salacylic acid is the generic name of "aspirin"; pharmacists (called "chemists" in the UK) have the label "ASA" instead of "aspirin", because the name "aspirin" is still trademarked in the UK. Low doses are generally not harmful, but aspirin is an excellent example of the "Goldilocks Principle" of "too little, just right, and too much". High doses of aspirin are deadly (as are high doses of nearly every over-the-counter pain killer). When taken in "childrens' doses", aspirin can help ease aches and reduce fever for sick children.
Fentanyl is a generic drug.
THERE IS ABSOLUTELY NO DIFFERENCE EXCEPT PRICE*. Tylenol is just a brand name (McNeil Labs) for acetaminophen. Acetaminophen is acetaminophen, whether it's brand name is Tylenol, Datril, Panadol, Valorin, or approx. 60 other brand names. The same goes for aspirin. Aspirin is aspirin, whether it's brand name is Bayer, Emprin, ZORprin, or approx. 20 other brand names. By law, generic medication MUST have the exact same active ingredients than do the brand names. Many people believe that generics are not as good as the brand name, but when you buy a brand name medication you are paying for the NAME, and all the expensive commercials. The only other difference is how it is COMPOUNDED, meaning how it is put together. Every company must use the very same chemical ACTIVE INGREDIENT in a generic vs the brand name. *The only thing that can vary are the inactive ingredients that hold the pill together(how they are compounded.)
The cost to make aspirin is minimal. The way drug industry work is that they spend 10- 20 billions in research and development of a new or improved drug. Then they have 20 years in which they can enjoy a monopoly ie only that company can make and sell that product. After that a generic product can be made by another company. The cost of manufacturing aspirin or generic version is miniscule. Source www.everycost.com
The generic name is alprazolam.
prediSONE is a generic name
Pethedine is a generic name. The drug uses the generic name meperidine in the US and Canada (marketed as Demerol and others) but pethedine is the generic name in most other countries.
if u mean aspirin as in a brand line for clothing, then no it's not but in the cause of aspirin being a brand name for pain relief or sickness then there is a single company brand name for aspirin aswell as being the medicine's short scientific name.
more likekly a generic name.
aspicor 81mg. aspirin is acetylsalycilate. aspicor may be a brand name.
The generic name is clonidine and the brand name is Catapres..